Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 7, 2020, 3:15 PM EDT for Columbia County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 3:15 PM EDT (19:15 UTC)
- Expired
- Jun 7, 2020, 4:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Columbia County, FL
The radar
The Moody AFB radar (KVAX), 96 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:34 PM EDT | TSTM WND DMG | 1 Ne Columbia, FL | MULTIPLE LARGE TREES SNAPPED WITH SOME SMALLER TREES UPROOTED. POSSIBLE TORNADO DAMAGE. RADAR ESTIMATED TIME. |
| Jun 7, 3:34 PM EDT | TSTM WND DMG | 2 Ne Columbia, FL | DAMAGE TO THE ROOF AND SIDING ON A HOME. POSSIBLE TORNADO DAMAGE. RADAR ESTIMATED TIME. |
| Jun 7, 3:35 PM EDT | TORNADO | 3 Ne Columbia, FL | TORNADO TOUCHED DOWN NEAR STATE ROAD 47, 2 MILES SW OF I-75. POWERLINES AND LARGE TREES DOWN ALONG STATE ROAD 47. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WFUS52 KJAX 071915
TORJAX
FLC023-072000-
/O.NEW.KJAX.TO.W.0031.200607T1915Z-200607T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
315 PM EDT Sun Jun 7 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southern Columbia County in northern Florida...
* Until 400 PM EDT.
* At 315 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Ichetucknee Spring, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Columbia around 330 PM EDT.
Lake City, Five Points and Watertown around 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3016 8250 2995 8270 2997 8276 2999 8276
2999 8279 3026 8279
TIME...MOT...LOC 1915Z 203DEG 18KT 3001 8275
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY2 follow-up statements
881
WWUS52 KJAX 071927
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
327 PM EDT Sun Jun 7 2020
FLC023-072000-
/O.CON.KJAX.TO.W.0031.000000T0000Z-200607T2000Z/
Columbia FL-
327 PM EDT Sun Jun 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SOUTHERN
COLUMBIA COUNTY...
At 326 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Columbia, or 8 miles northeast of Ichetucknee
Spring, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Watertown and Five Points around 400 PM EDT.
Lake City around 405 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3016 8250 3001 8267 3000 8271 3000 8275
3003 8277 3025 8278
TIME...MOT...LOC 1926Z 208DEG 16KT 3007 8271
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY468
WWUS52 KJAX 071943
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
343 PM EDT Sun Jun 7 2020
FLC023-072000-
/O.CON.KJAX.TO.W.0031.000000T0000Z-200607T2000Z/
Columbia FL-
343 PM EDT Sun Jun 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR CENTRAL
COLUMBIA COUNTY...
At 343 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake City, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Watertown around 400 PM EDT.
Five Points around 405 PM EDT.
Lake City around 410 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3016 8250 3006 8265 3007 8270 3024 8275
TIME...MOT...LOC 1943Z 204DEG 14KT 3013 8265
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:12 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 7, 2:12 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 212 PM EDT Sun Jun 7 2020 .AVIATION... [Through 18Z Monday] Prevailing MVFR conditions with periods of IFR ceilings and visibilities during heavier showers and embedded thunderstorms will continue through around 02Z at the regional terminals. A lull in rainfall intensity is expected through around 21Z, followed by additional heavy downpours and potential strong thunderstorms that will move northeastward in waves of activity through around 02Z. Conditions should improve at SSI after 21Z, with prevailing VFR conditions expected by 00Z. Outside of thunderstorm activity, prevailing southeasterly winds sustained at 5-10 knots will shift to southerly after 21Z, with speeds decreasing to near 5 knots after 00Z. Brief periods of gusty south-southwesterly surface winds are possible with heavier showers and thunderstorms at the northeast Florida terminals through 02Z. Ceilings should improve towards 06Z at the northeast Florida terminals. && .PREV DISCUSSION [1115 AM EDT]... .NEAR TERM [Today Through Monday]... Today...Bands of heavy showers and embedded isolated storms extending eastward from TS Cristobal will continue track northward through NE FL early this morning and into SE GA by the mid-late morning hours. Locally heavy rainfall will continue to be possible with widespread additional 1-2 inch amounts expected but generally not organized enough to support current Flash Flood Watch along the I-75 corridor of inland NE FL and waves of heavy rainfall will be possible well northward enough into SE GA where significant rainfall has yet to occur, along with enough time in between the wave of some diurnally enhanced showers and storms this afternoon across NE FL as temps reach into the lower 80s and surface winds become south to southeast at 10 to 15 mph with gusts up to 20 mph as original band of rainfall this morning continues to lift northward into SE GA. Tonight...After sunset as southerly flow weakens aloft and any diurnal storms fade by midnight expect mainly cloudy skies overnight with mainly dry conditions except for a few isolated showers over far inland areas. Mild overnight lows in the lower to middle 70s. Monday...Lingering moisture in the atmosphere with Precipitable Water Amounts (PWATS) still around 2 inches, weak southerly steering flow and daytime heating pushing Max Temps into the upper 80s/near 90 degrees, all will help to trigger Numerous afternoon and early evening storms as both Gulf/Atlc sea breeze fronts push inland through the day. Locally heavy downpours will continue to remain the main threat from the thunderstorm activity as temps remain warm aloft. .SHORT TERM [Monday Night Through Tuesday Night]... The remnants of Cristobal will move north over the Mississippi River Valley with surface ridge axis extending from the western Atlantic across south Florida. A light sw flow will prevail with light vertical wind shear and high moisture levels remaining in place for daily convection. With high temperatures reaching near 90 degrees, expect sea breeze fronts to move inland and become active with scattered to numerous storms Tuesday afternoon and evening. Slow moving cells will likely result in locally heavy rainfall with a potential for strong winds gusts due to dry air in mid levels. .LONG TERM [Wednesday Through Saturday]... Scattered diurnal convection will continue Wednesday and Thursday with light steering winds and sufficient moisture levels remaining in place. Highest coverage of storms will be over inland areas as the seabreezes merge over the interior. Mid level ridge will begin to weaken Friday with a trough digging into the se on Saturday. A few strong storms may occur Friday and Saturday as vertical shear increases and temperatures cool aloft with the approach of the upper trough. Temperatures will be close to average levels. .MARINE... Band of showers and embedded strong storms will impact the waters through mid afternoon. SSE winds 10-15 kts with combined seas 2-4 ft expected today, with winds veering more S tonight with lighter winds. .HYDROLOGY... Axis of flash flooding rainfall across the Westside of Metro JAX was waning with ground truth rainfall reports of 5-7 inches from near the 295 Beltway near Normandy ENE toward Riverside along the I-10 corridor. Another corridor of heavy rain in the 5-7 inch range was across northern Suwannee, Hamilton, and Echols counties. The next batch of heavy rain was developing ENE near the I-75 corridor and will have the potential to drop another 1-2 inches. Potential remains for another batch of rainfall to develop near the St. Johns basin this afternoon as well where this is currently little rainfall. Rivers...Will need to closely monitor the Black Creek basin for additional rainfall input this afternoon. Current forecast for north fork is for the site to rise just below minor flood stage tonight into early Mon morning based on recent rainfall in the basin. If another 1-2 inches falls this afternoon, this could cause the basin to quickly rise into flood stage tonight or early Monday morning. Additional river gauges will see rises this week - including the Santa Fe basin. Official guidance keeps locations just within Action Stage, but area interests should monitor. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 90 72 90 72 / 40 50 20 70 30 SSI 74 85 75 88 75 / 40 40 30 50 20 JAX 72 89 73 91 73 / 60 70 20 60 20 SGJ 73 87 73 88 73 / 60 50 30 50 20 GNV 72 89 72 89 71 / 50 60 20 60 10 OCF 73 89 72 90 72 / 40 60 20 60 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 7, 1:50 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Jacksonville FL 150 PM EDT Sun Jun 7 2020 FLZ025-033-125-133-071815- Coastal St. Johns FL-Inland Duval FL-Coastal Duval FL- Inland St. Johns FL- 150 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES UNTIL 215 PM EDT... * At 150 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Fruit Cove, moving northeast at 25 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Fruit Cove, Ponte Vedra Beach, Neptune Beach, Palm Valley, Sawgrass, Nocatee, Bayard, Durbin, San Pablo and Switzerland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3001 8159 3009 8166 3040 8138 3009 8131 TIME...MOT...LOC 1750Z 220DEG 23KT 3007 8158 NELSON
Special weather statement, Jun 7, 1:54 PM EDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Jacksonville FL 154 PM EDT Sun Jun 7 2020 FLZ020-021-071830- Hamilton FL-Suwannee FL- 154 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE AND SOUTH CENTRAL HAMILTON COUNTIES UNTIL 230 PM EDT... * At 153 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Luraville, or 8 miles northeast of Mayo, moving north at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Live Oak and Houston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3008 8304 3015 8314 3040 8302 3035 8280 TIME...MOT...LOC 1753Z 199DEG 15KT 3014 8306 NELSON
Local storm report, Jun 7, 2:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 5 ENE WEST LAKE 30.53N 83.04W
06/07/2020 M8.33 INCH HAMILTON FL CO-OP OBSERVER
CO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER.
0209 PM HEAVY RAIN 1 WSW RIVERSIDE 30.31N 81.69W
06/07/2020 M7.71 INCH DUVAL FL MESONET
MESONET STATION FW6374 JACKSONVILLE.
0100 PM HEAVY RAIN 4 ENE BELMONT 30.51N 82.67W
06/07/2020 M7.44 INCH COLUMBIA FL CO-OP OBSERVER
CO-OP OBSERVER STATION BTNF1 BENTON 2NNW.
0212 PM HEAVY RAIN 5 NW NORMANDY 30.36N 81.81W
06/07/2020 M6.51 INCH DUVAL FL MESONET
MESONET STATION AV553 JACKSONVILLE.
&&Special weather statement, Jun 7, 2:39 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 PM EDT Sun Jun 7 2020
FLZ133-071915-
Coastal St. Johns FL-
239 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. JOHNS COUNTY
UNTIL 315 PM EDT...
* At 239 PM EDT, National Weather Service meteorologists were
tracking a gusty shower over Nocatee, or 11 miles east of Fruit
Cove, moving east at 15 mph.
* Funnel clouds possible with this shower.
* Locations impacted include...
Nocatee and Guana River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3004 8143 3009 8145 3020 8133 3016 8132
3004 8128
TIME...MOT...LOC 1839Z 247DEG 14KT 3008 8143
SHASHYSpecial weather statement, Jun 7, 2:43 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
243 PM EDT Sun Jun 7 2020
FLZ021-035-122-222-071945-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-Gilchrist FL-
243 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILCHRIST...
SOUTHWESTERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 345 PM EDT...
* At 242 PM EDT, National Weather Service meteorologists were
tracking a gusty shower 8 miles southwest of Ichetucknee Spring,
moving north at 15 mph. Another shower was about 12 miles west of
Hildreth moving north at 15 mph.
* Funnel clouds possible with these showers.
* Locations impacted include...
Live Oak, Ichetucknee Spring, Wellborn, Suwannee Valley, Obrien,
Mcalpin, Branford, Hildreth, Newburn and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3030 8270 2980 8276 2982 8293 2983 8290
2988 8287 2990 8290 2989 8292 2996 8293
2996 8295 2999 8296 3001 8298 3001 8300
3003 8301 3007 8307 3008 8307 3009 8311
3011 8312 3010 8314 3030 8317
TIME...MOT...LOC 1842Z 177DEG 14KT 2988 8287
SHASHYSpecial weather statement, Jun 7, 3:12 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
312 PM EDT Sun Jun 7 2020
FLZ037-136-140-236-240-340-072000-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-Putnam FL-
Western Marion FL-Eastern Marion FL-
312 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...MARION AND
SOUTHWESTERN PUTNAM COUNTIES UNTIL 400 PM EDT...
* At 311 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Rainbow Lakes Estates to near Lake Weir. Movement was
northeast at 35 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Ocala, Rainbow Lakes Estates, Interlachen, Fort McCoy, Salt
Springs, Citra, Lynne, Hawthorne, Lake Delancy and Sparr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2917 8254 2922 8253 2922 8240 2947 8241
2978 8217 2940 8156 2934 8161 2932 8168
2929 8165 2896 8192 2896 8211
TIME...MOT...LOC 1911Z 213DEG 33KT 2925 8238 2903 8204
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:35 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 40 min |
| Jun 6, 9:04 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 41 min |
| Jun 6, 9:11 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 3 hr |
| Jun 6, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 44 min |
| Jun 6, 9:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 9:48 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jun 6, 10:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 6, 11:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jun 7, 4:24 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 111 min |
| Jun 7, 4:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 7, 5:30 AM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 7, 6:11 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jun 7, 6:46 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 7, 7:21 AM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 7, 7:35 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 7, 8:06 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Duval | 3 hr |
| Jun 7, 8:17 AM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 7, 8:26 AM EDT | Flash Flood Warning | JAX | Duval | 79 min |
| Jun 7, 9:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 7, 9:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 9:45 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 7, 9:54 AM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Jun 7, 11:24 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 7, 11:40 AM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 4 hr |
| Jun 7, 12:05 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jun 7, 12:16 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 3 hr |
| Jun 7, 12:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 7, 12:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 1:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Jun 7, 1:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jun 7, 1:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 7, 1:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 7, 1:50 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Jun 7, 1:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 7, 1:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 7, 2:25 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 7, 2:32 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 7, 2:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Jun 7, 2:49 PM EDT | River Flood Warning | JAX | Clay | 42 hr |
| Jun 7, 3:05 PM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 3 hr |
| Jun 7, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 7, 3:41 PM EDT | Tornado Warning | JAX | Marion | 34 min |
| Jun 7, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 7, 3:46 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jun 7, 3:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 7, 3:55 PM EDT | Tornado Warning | JAX | Columbia | 35 min |
| Jun 7, 4:04 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Union | 41 min |
| Jun 7, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 55 min |
| Jun 7, 4:35 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 40 min |
| Jun 7, 4:42 PM EDT | Tornado Warning | JAX | Baker, Bradford, Union | 33 min |
| Jun 7, 5:09 PM EDT | Flash Flood Watch | JAX | Duval | 6 hr |
| Jun 7, 5:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 5:58 PM EDT | Flash Flood Warning | JAX | Columbia, Hamilton, Suwannee | 4 hr |
| Jun 7, 6:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 59 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.